Discussions that mention remeron

Depression board


I was wondering if anyone else has the same problem as me. After many years of suffering from depression, I found the perfect antidepressant in serzone. After a couple years of bliss, I found that a couple hours after exercising, I felt horrible (almost of reversal of the effects of the serzone). This initially would last a few hours but as time went on it would last longer and longer until it would take up to 2-3 days to recover from a workout. Weighlifting triggered it much more than running. The other weird thing was that the phenomenon would have a "memory". In other words, if I tried working through it, after the workout on the second day, I would feel even worse than after the workout on the first day. Same thing on the third day and so on. Eventually, it got to the point that just going to the beach and riding a 10 waves would start to trigger it. The feeling would sometimes vary-sometimes it feels like pressure buildup in my head, sometimes I just feel very foggy and zombie like.

So i got off of that and tried two antidepressants with similar structure thinking that this exercise thing was a side effect and maybe i could get all the benefits and none of the side effects with one of these related drugs. So I tried trazadone and buspar. Same thing happened with each of these

All the other things I've tried just don't work for me. Paxil, zoloft, remeron, pamelor, gabapentin, desprimine.

Any help would be much, much appreciated!!! (I know, I can just give up the exercise-I'm getting pretty close)